# SDR CALA9600805

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A SECTION OF FORWARD CABIN EMERGENCY PATH LIGHTS WERE FOUND INOPERATIVE.  THE WIRING AT FORWARD TRACK SECTION WAS REPAIRED IAW MM 33-50-0.
